# SDR USAA2015040300009

- Difficulty date: April 1, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 23,800 hours, 3,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: F5347920500000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S1 CHECK, CORROSION ON L4 DOOR SILL THRESHOLD BETWEEN FRAME 37A  & 57A AT Y2462.  REPLACED L4 DOOR SILL THRESHOLD IAW SRM 51-42-11.
